Self-organization of magnetic domain patterns
Per Bak and
Henrik Flyvbjerg
Physica A: Statistical Mechanics and its Applications, 1992, vol. 185, issue 1, 3-10
Abstract:
We model the self-organizing dynamics of two-dimensional magnetic domain patterns with magnetic bubble traps. Avalanches of topological rearrangements and domain destruction are simulated numerically. Asymptotic forms for distributions of avalanche sizes and lifetimes are found analytically. They are power laws with exponential damping factors. Experimental results are shown to obey these asymptotic forms, indicating that the experimentally observed self-organized state is sub-critical.
Date: 1992
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/037843719290431O
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:185:y:1992:i:1:p:3-10
DOI: 10.1016/0378-4371(92)90431-O
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().